OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4258

Title: Positive solutions of quasilinear elliptic systems with the natural growth in the gradient
Authors: Zubrinic, Darko
Keywords: Quasilinear
Elliptic system
Positive solution
Spherically symmetric
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Darko Zubrinic, "Positive solutions of quasilinear elliptic systems with the natural growth in the gradient", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 65-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: We study the problem of existence and nonexistence of positive, spherically symmetric solutions of a quasilinear elliptic system involving p-Laplacians, with the natural growth in the gradient on the right-hand sfide. The existence proof is constructive, with solutions possessing explicit integral representation. We also obtain various qualitative results. The elliptic system is studied by relating it to the corresponding system of singular ODE's of the first order.
URI: http://hdl.handle.net/10077/4258
ISSN: 0049-4704
MS Classification: 35B05
35J45
93C20
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
ZubrinicRendMat32.pdf332.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.